| Catalog Number |
368652 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported while using bd vacutainer® safety-lok¿ blood collection set pre-attached holder, the rubber sleeve inside the holder came off, causing blood to leak.There was no health impact or consequences reported.
Additional Manufacturer Narrative
Investigation summary bd had not received any samples or photos for investigation.A total of 30 retain samples were subjected to functional testing.All the samples passed testing as there was no evidence of side pierced sleeves, poor sleeve recovery, sleeve leakage, or sleeve fall off during the draw.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure modes: sleeve falls off.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description